Home           Contact us           FAQs           
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
2013 (Vol. 5, Issue: 06)
Article Information:

Some Identities and Recurrences of Compositions

Xiaofang Xu and Haiqing Han
Corresponding Author:  Haiqing Han 

Key words:  Composition, identity, partition, recurrence, , , ,
Vol. 5 , (06): 2122-2126
Submitted Accepted Published
July 27, 2012 September 03, 2012 February 21, 2013

An identity between partitions and compositions was obtained by Agarwal (2003). Subsequently, other identities between partitions and compositions were obtained. In this study, some recurrences and new identities between partitions and compositions are obtained, by using combination method.
Abstract PDF HTML
  Cite this Reference:
Xiaofang Xu and Haiqing Han, 2013. Some Identities and Recurrences of Compositions.  Research Journal of Applied Sciences, Engineering and Technology, 5(06): 2122-2126.
    Advertise with us
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved